MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) INSYTE-W WINGED PNK 20GA X 1.16IN; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) INSYTE-W WINGED PNK 20GA X 1.16IN; INTRAVASCULAR CATHETER
Model Number 381334
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.Investigation conclusion: the investigation was not able to confirm what customer had experienced as no sample/picture was returned for investigation.End user risk assessment severity per p-eura, (b)(4), for irritation / inflammation is limited (s2) based on the total number of similar complaints received, occurrence = ((b)(4)) x 1,000,000 = (b)(4) ipm which is remote (o2).The risk is acceptable per (b)(4).Root cause description: a review was performed for the last 12 months of quality notification.There was no quality notification was raised for the reported non ¿ conformance.No abnormality was observed during the manufacturing of the batch.If samples are received in the future the complaint will be re-opened and re-investigated.Rationale: the complaint will be monitored and tracked.
 
Event or Problem Description
It was reported that the patient experienced pain after the insyte-w winged pnk 20ga x 1.16in was used on them for a uterine cavity operation.The physician was consulted, who suggested the patient was experiencing "superficial vein thrombosis".Ointment was applied, as well as a hot compress twice daily.The following information was provided by the initial reporter, translated from chinese to english: uterine cavity after operation on (b)(6) 2020 lines, right wrist department 2 cm - 3 cm with 20 g straight needle in a vein puncture, surgery with propofol, and chlorine xikang, ringo, postoperative wards did not use stimulant drugs, surgery over lien out two days later, did not inform medical staff have any discomfort, (b)(6) puncture blood vessels appeared pain and side, did not see the skin redness, skin temperature is normal, flax, and feel to the hospital to see.And they also invented doctors for consultation tendon, nerve intact, cervical vertebra orthopedic consultation does not appear problem, please the two physician consultation, in the operating room do b to exceed check, suggesting the superficial vein thrombosis, helped him open and completed ointment, twice a day outside, hot compress, during experiencing discomfort to hospital in time, besmear outside effect is not good to hospital to check in three days.

Brand Name
INSYTE-W WINGED PNK 20GA X 1.16IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key10492264
Report Number8041187-2020-00539
Device Sequence Number14003054
Product Code FOZ
UDI-Device Identifier30382903813347
UDI-Public30382903813347
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number381334
Device Catalogue Number381334
Device Lot Number9326144
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2020
Initial Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;